# SDR 2007UALA02319

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 56,510 hours, 21,232 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR OFF, APU DID NOT START AT 30,000 FT, DESCENDED TO 20,000 FT, APU STARTED NORMALLY.   [08-08-07]   REPLACED IDG FOR INSPECTION AND TROUBLESHOOTING.
